# SDR JJBA20211004003

- Difficulty date: October 4, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: IN PREPARATION FOR OCF, PILOT FELT RATCHETING IN AILERON CONTROL. FLIGHT NEVER OCCURRED. DURING TROUBLESHOOTING, MECHANIC CYCLED THE SYSTEM AND HEARD A POP. INVESTIGATED AND FOUND CABLE HAD COME APART. MISROUTING AROUND CABLE GUARD SUSPECTED TO BE THE ISSUE. REMOVED AND REPLACED CABLES. INSPECTED CABLE ROUTING OF WHOLE AIRCRAFT. NO OTHER ISSUES FOUND.
